Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 28, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Oct 25, 2015, 11:08 AM CDT for Saint John the Baptist Parish, Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2015, 11:08 AM CDT (16:08 UTC)
- Expired
- Oct 25, 2015, 11:30 AM CDT
- In force
- 22 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
390
WFUS54 KLIX 251608
TORLIX
LAC095-251630-
/O.NEW.KLIX.TO.W.0028.151025T1608Z-151025T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1108 AM CDT SUN OCT 25 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN ST. JOHN THE BAPTIST PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 1130 AM CDT
* AT 1105 AM CDT...A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS
LOCATED NEAR LAPLACE...MOVING NORTHWEST AT 15 MPH.
HAZARD...POSSIBLE WATERSPOUT MOVING ON LAND AS A TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES.
* THIS POSSIBLE WATERSPOUT ASSOCIATED WITH A THUNDERSTORM WILL
MOVE ONSHORE ACROSS NORTHERN ST. JOHN THE BAPTIST PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3021 9060 3023 9057 3021 9058 3020 9060
3017 9057 3017 9048 3022 9044 3026 9043
3028 9040 3028 9037 3030 9035 3026 9033
3022 9041 3018 9043 3011 9043 3008 9040
3004 9045 3022 9063
TIME...MOT...LOC 1605Z 147DEG 14KT 3015 9040
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 25, 8:48 AM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Oct 25, 8:48 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
848 AM CDT SUN OCT 25 2015
.SOUNDING DISCUSSION...
RELEASED THE BALLOON DURING A STEADY LIGHT RAIN...SO NO SURPRISE
THAT WE/RE SEEING NEAR MOIST ADIABATIC LAPSE RATES THROUGH MOST OF
THE COLUMN. PW VALUE CAME IN AT 2.21 WHICH IS MORE THAN DOUBLE
OUR NORMAL VALUE FOR THIS TIME OF YEAR. IN FACT BASED ON THE SPC
SOUNDING CLIMATOLOGY...IT LOOKS LIKE WE LIKELY SET A NEW RECORD PW
VALUE FOR TODAY. THE HIGH MOISTURE CONTENT THROUGH THE COLUMN
WILL ALLOW FOR VERY EFFICIENT RAINFALL FROM SOME OF THE STRONGER
STORMS TODAY AND TONIGHT. THIS IS ALSO SUPPORTED BY A FEW REPORTS
OF 3 TO 4 INCHES OF RAIN OVER JUST A FEW HOURS THIS MORNING
UNDERNEATH A HEAVIER BAND OF PRECIP. SHOULD ALSO NOTE THAT THERE
IS FAIRLY SIGNIFICANT TURNING IN THE LOWER LEVELS WITH 0-1KM STORM
RELATIVE HELICITY OF NEARLY 200 M2/S2. WILL NEED TO KEEP AN EYE
OUT FOR QUICK SPIN UPS TODAY. 95/DM
&&
.PREV DISCUSSION... /ISSUED 342 AM CDT SUN OCT 25 2015/
HEAVY RAINFALL LIKELY FOR MUCH OF SOUTHERN MISSISSIPPI AND
SOUTHEAST LOUISIANA THROUGH MONDAY MORNING
SYNOPSIS...
1003MB SURFACE LOW PRESSURE OFF THE SOUTH TEXAS COAST EAST OF
CORPUS CHRISTI AT 3 AM THIS MORNING. HIGH PRESSURE CENTERED OVER
EASTERN KANSAS. UPPER RIDGING OVER THE EASTERN GULF OF MEXICO.
LARGE AREA OF RAIN OVER THE WESTERN GULF AS WELL AS MUCH OF
LOUISIANA. AT PRESENT MOST LIGHTNING REMAINS OVER THE SOUTHWEST
GULF SOUTH OF 25N LATITUDE. DEW POINTS REMAIN UNSEASONABLY HIGH IN
THE UPPER 60S WITH MOST TEMPERATURES BETWEEN 70 AND 75 AT 3 AM.
SHORT TERM...
MODEL SOLUTIONS IN SOMEWHAT BETTER AGREEMENT ON FORECAST SCENARIO
THROUGH NEXT 48 HOURS. A SHORTWAVE WITH DRYING IS APPARENT MOVING
EASTWARD ACROSS TEXAS THIS MORNING. THIS IS BEING DRIVEN BY A
FOLLOWING SHORTWAVE APPROACHING THE WEST COAST. THIS SHOULD ALLOW
THE CURRENT SYSTEM TO BECOME SLOWLY PROGRESSIVE INSTEAD OF
STALLING OVER SOUTHERN LOUISIANA.
THE LOW PRESSURE CENTER WILL MOVE FROM ITS CURRENT POSITION TO
SOUTHWEST LOUISIANA BY MONDAY MORNING...AND INTO SOUTHWEST
MISSISSIPPI BY TUESDAY MORNING BEFORE TRANSLATING RAPIDLY INTO THE
GREAT LAKES WEDNESDAY MORNING. THIS LOW TRACK SHOULD ALLOW A DRY
SLOT TO MOVE INTO THE AREA BY AFTERNOON MONDAY. GFS BUFR
SOUNDINGS SHOW THIS WELL WITH PRECIPITABLE WATER VALUES 2.0-2.25
INCHES TODAY AND TONIGHT DECREASING TO ABOUT 1.5 BY MIDDAY MONDAY.
EXPECT VERY EFFICIENT RAINFALL PROCESSES FOR THE NEXT 24 HOURS OR
SO. WOULD NOT BE SHOCKED TO SEE WIDESPREAD 4-7 INCH RAIN TOTALS BY
MIDDAY MONDAY PER GFS/ARW BASED SOLUTIONS. ONLY LIMITING FACTOR
WOULD BE IF A CONVECTIVE COMPLEX BECOMES ANCHORED SOUTH OF THE
COAST BLOCKING THE BEST MOISTURE INFLOW. WILL EXPAND FFA TO
INCLUDE ENTIRE CWA.
THREAT REMAINS FOR A FEW ROTATING STORMS NEAR THE LOUISIANA COAST
SOUTH OF LAKE PONTCHARTRAIN TODAY INTO MONDAY MORNING...WITH A
MARGINAL TO SLIGHT THREAT OF A SEVERE STORM OR TWO. DO NOT EXPECT
WIDESPREAD THUNDER OVER LAND HOWEVER.
STILL A BORDERLINE SITUATION WITH RESPECT TO COASTAL FLOOD
ISSUES. EXTRATROPICAL STORM SURGE GUIDANCE WOULD INDICATE TIDES 1
TO 2 FEET ABOVE NORMAL POSSIBLE WHICH COULD PRODUCE MINOR FLOODING
OF THE USUALLY MORE SUSCEPTIBLE EAST FACING AREAS. WILL CONTINUE
COASTAL FLOOD WATCH...WITH THE MAIN THREAT OVERNIGHT SUNDAY NIGHT.
WRAP AROUND MOISTURE WILL CONTINUE CHANCES FOR LIGHT PRECIPITATION
FROM MONDAY NIGHT THROUGH TUESDAY NIGHT BEFORE DRYING OUT. WILL GO
WITH A BLENDED APPROACH TO TEMPERATURES. SOME POTENTIAL FOR HIGH
TEMPERATURES IN WESTERN PORTIONS OF THE AREA TO WARM ABOVE
CURRENT FORECAST LATE MONDAY AND TUESDAY IF DRYING IS SUFFICIENT
ENOUGH TO DISSIPATE SOME OR MOST CLOUD COVER. 35
LONG TERM...
NORTHERN STREAM SHORTWAVE WILL TRY TO DRIVE A FRONT THROUGH THE
AREA ON THURSDAY...BUT NO PRECIPITATION EXPECTED. AN UPPER LOW IS
FORECAST TO MOVE INTO THE FOUR CORNERS AREA AT THE END OF THE WEEK
AND IS EXPECTED TO PUMP MOISTURE INTO THE AREA FOR NEXT WEEKEND.
HAVE TRENDED EXTENDED FORECAST TO THE SOMEWHAT QUICKER AND MORE
MOIST ECMWF SOLUTION. A BLENDED APPROACH TO TEMPERATURES WAS TAKEN
WITH A BIT OF A NOD TOWARD THE ECMWF. 35
AVIATION...
RA/SHRA ALL QUADS OVER THE NEXT 24 HOURS. MVFR/LIFR CAN BE EXPECTED
DUE TO LOW CEILINGS. WILL LIKELY SEE OVC015 WITH VISIB REDUCED TO 3
TO 5 MILES WITH SHRA ACTIVITY. THERE IS A SLIGHT CHANCE FOR TSRA
MAINLY AT TERMINALS AROUND AND SOUTH OF LAKE PONTCHARTRAIN. WINDS
WILL BE GUSTY WITH 15 TO 20 KT INLAND...20 TO 25 KT ALONG THE
COAST... AND UP TO 35 KT OFFSHORE. /KEG/
MARINE...
SURFACE LOW PRESSURE IS DEVELOPING IN THE GULF OF MEXICO ALONG
THE TEXAS COAST. MODEL SOLUTIONS ARE REASONABLE WITH THE LOW
TRACKING FROM TEXAS ACROSS THE NORTHWEST GULF TO THE CENTRAL LA
COAST TONIGHT. HOW STRONG THE WINDS GET WILL DEPEND ON HOW MUCH
THE LOW DEEPENS TIGHTENING THE PRESSURE GRADIENT OVER THE NEXT 24
TO 36 HOURS. GFS SOLUTION SEEMS TO BE DOING WELL AND DOES NOT
DEEPEN THE LOW MUCH MORE THAN 1004MB CLOSE TO THE CURRENT
PRESSURE. CURRENTLY BUOYS HAVE GUSTS TO AROUND 20 KT AND ELEVATED
SENSORS ON THE RIGS GUSTING TO 25 KT. WITH THAT IN MIND... IT IS
VERY REASONABLE TO GET VERY CLOSE TO GALE FORCE AS THE LOW TREKS
EAST SUNDAY AND EARLY MONDAY MORNING. WINDS WILL INCREASE IN THE
COASTAL AND OFFSHORE WATERS TO 25 TO 30 KT WITH HIGHER GUSTS. SEAS
THEREFORE WILL INCREASE AS WELL WITH 7.5 TO 8 FT CURRENTLY BEING
MEASURED NEAR THE LOW OFF THE TEXAS COAST. SEAS WILL INCREASE TO 6
TO 8 FT WITH SOME AREAS REACHING 8 TO 9 FT MAINLY OFFSHORE. SMALL
CRAFT ADVISORY THIS MORNING IS IN EFFECT AND A GALE WATCH WILL
BEGIN AT NOON TODAY AND END MONDAY MORNING FOR THE COASTAL AND
OFFSHORE WATERS. SMALL CRAFT ADVISORY WILL CONTINUE FOR THE TIDAL
LAKES THROUGH MONDAY MORNING. SHOWERS AND A FEW THUNDERSTORMS CAN
BE EXPECTED WITH SOME STRONGER STORMS POSSIBLE NEAR THE LOW LATE
TODAY AND TONIGHT. /KEG/
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING HAZARDOUS CONDITIONS OVER COASTAL WATERS.
MONITORING ABOVE NORMAL TIDES AND HYDROLOGIC ISSUES.
MONITORING SEVERE WEATHER POTENTIAL.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 68 74 66 / 100 100 80 60
BTR 74 69 76 66 / 100 100 60 60
ASD 77 70 75 66 / 90 100 80 60
MSY 78 72 77 68 / 100 100 70 60
GPT 78 70 74 68 / 70 100 90 60
PQL 79 70 74 66 / 70 100 90 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR LAZ034>037-039-
040-046>050-056>072.
COASTAL FLOOD WATCH THROUGH MONDAY MORNING FOR LAZ040-050-058-
060>062-064-066>070-072.
GM...GALE WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY AFTERNOON
FOR GMZ532-534-536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR GMZ532-
534-536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT MONDAY FOR GMZ530.
MS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MSZ068>071-077-
080>082.
COASTAL FLOOD WATCH THROUGH MONDAY MORNING FOR MSZ080>082.
GM...GALE WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY AFTERNOON
FOR GMZ534-536-538-550-552-555-557-570-572-575-577.
SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR GMZ534-
536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Oct 25, 5:02 AM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 502 AM CDT SUN OCT 25 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-252215- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 502 AM CDT SUN OCT 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI TODAY AND TONIGHT. LOW PRESSURE OVER THE WESTERN GULF OF MEXICO WILL SPREAD RAIN ACROSS THE AREA TODAY AND TONIGHT. SOME OF THE RAIN WILL BE HEAVY WITH MANY AREAS LIKELY TO RECEIVE 3 TO 5 INCHES OF RAIN TODAY AND TONIGHT. A FEW THUNDERSTORMS HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE TO THE SOUTH OF INTERSTATE 10 TODAY AND TONIGHT. A WEAK TORNADO IS POSSIBLE CLOSE TO THE LOUISIANA COASTLINE. HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT ARE EXPECTED TODAY AND ESPECIALLY TONIGHT AS SOUTHEAST WINDS INCREASE TO 20 TO 30 KNOTS OVER MUCH OF THE COASTAL WATERS WITH GUSTS TO GALE FORCE POSSIBLE. A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING FOR ALL COASTAL WATERS. A GALE WATCH IS IN EFFECT FOR THIS AFTERNOON AND TONIGHT FOR ALL COASTAL WATERS WITH THE EXCEPTION OF LAKES PONTCHARTRAIN AND MAUREPAS...WHERE THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT. THE PERSISTENT SOUTHEAST WINDS COULD CAUSE TIDES TO BE ONE TO TWO FEET ABOVE NORMAL TODAY AND TONIGHT...WHICH COULD PRODUCE MINOR COASTAL FLOODING. A COASTAL FLOOD WATCH IS IN EFFECT FOR COASTAL PARISHES AND COUNTIES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ABOVE NORMAL TIDES WILL REMAIN POSSIBLE THROUGH TUESDAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY MORNING. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE...PRODUCING STORM TOTALS OF 4 TO 7 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME...HOWEVER WE CANNOT RULE OUT A FEW STRONG TO SEVERE STORMS CAPABLE OF PRODUCING WATERSPOUTS OR AN ISOLATED TORNADO OR TWO. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE THROUGH TUESDAY. WIND GUSTS TO GALE FORCE WILL BE POSSIBLE ACROSS MUCH OF THE COASTAL WATERS MONDAY MORNING AND A GALE WATCH REMAINS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD GREATLY BE APPRECIATED.
In the hours before
Special weather statement, Oct 25, 8:29 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
829 AM CDT SUN OCT 25 2015
LAZ058-060-061-072-251415-
SOUTHERN TANGIPAHOA LA-UPPER JEFFERSON LA-ST. CHARLES LA-
ST. JOHN THE BAPTIST LA-
829 AM CDT SUN OCT 25 2015
...HEAVY RAINS OVER SAINT CHARLES AND JEFFERSON PARISHES...
AT 823 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF LAPLACE TO 6 MILES
WEST OF JEAN LAFITTE...AND MOVING NORTHEAST AT 10 MPH. THIS ACTIVITY
WILL TRACK OVER ORLEANS AND JEFFERSON PARISHES THROUGH 9 AM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...HARVEY...AVONDALE...MARRERO...TIMBERLANE...METAIRIE...
BELLE CHASSE...JEFFERSON...GRETNA...HARAHAN...WESTWEGO
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO NUISANCE STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 2969 9022 3008 9041 3006 9037 3005 9026
3002 9018 3002 9012 2992 9013 2992 9008
2993 9006 2994 9006 2990 9001 2985 9003
2983 9007 2979 9006 2976 9007 2968 9017
TIME...MOT...LOC 1323Z 214DEG 10KT 3013 9038 2978 9020Special weather statement, Oct 25, 10:30 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1030 AM CDT SUN OCT 25 2015
LAZ058-060-251615-
ST. CHARLES LA-ST. JOHN THE BAPTIST LA-
1030 AM CDT SUN OCT 25 2015
...SPECIAL WEATHER STATEMENT...
AT 1030 AM CDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR NEW
SARPY...OR NEAR HAHNVILLE...MOVING NORTHWEST AT 20 MPH.
WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAHNVILLE...LAPLACE...TAFT...DESTREHAN...ST. ROSE...NORCO...NEW
SARPY...AMA...MONTZ...BOUTTE...LULING...KILLONA AND EDGARD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2990 9039 3022 9062 3021 9060 3023 9057
3017 9057 3017 9048 3022 9044 3026 9043
3028 9040 3028 9037 3030 9035 3029 9033
3027 9032 3025 9034 3020 9042 3014 9043
3007 9039 3005 9028 2995 9028
TIME...MOT...LOC 1530Z 153DEG 19KT 3001 9034Local storm report, Oct 25, 10:44 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1044 AM CDT SUN OCT 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM TSTM WND GST 1 E DESTREHAN 29.96N 90.35W
10/25/2015 U0 MPH ST. CHARLES LA EMERGENCY MNGR
MINOR TREE DAMAGE AND RESIDENTIAL CAR PORT IN ST. ROSE.
POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.
&&
DMANNINGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 8:29 AM CDT | Special Weather Statement | LIX | Saint Charles | 46 min |
| Oct 25, 8:38 AM CDT | Special Marine Warning | LIX | 67 min | |
| Oct 25, 9:40 AM CDT | River Flood Warning | LIX | Saint Tammany | 35 hr |
| Oct 25, 10:27 AM CDT | Special Marine Warning | LIX | 63 min | |
| Oct 25, 10:30 AM CDT | Special Weather Statement | LIX | Saint John the Baptist | 45 min |
| Oct 25, 10:39 AM CDT | Special Marine Warning | LIX | 36 min | |
| Oct 25, 12:54 PM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 11 more | 6 hr |
| Oct 25, 1:02 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint John the Baptist | 42 hr |
| Oct 25, 1:02 PM CDT | Gale Warning | LIX | 21 hr | |
| Oct 25, 4:45 PM CDT | Special Weather Statement | LIX | Tangipahoa | 45 min |
| Oct 25, 6:24 PM CDT | Tornado Warning | LIX | Terrebonne | 36 min |
| Oct 25, 6:51 PM CDT | Tornado Warning | LIX | Lafourche | 39 min |
Nearby
Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.